Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Thinning hair cut to shoulder length. Completed HCG injections. Related to diet?

Hi,
I am a 42 year old black woman, with thinning hair. I just completed the hcg diet (injections ) about 3 weeks ago. I was on it for 30 days. My hair which was very thick and long, is now thinning and has been for about 2 months, I had to cut it shoulder length. I thought cutting it would help, but it's still falling out in strands. I moisturize daily, it seems to still dry out very quickly.Could it be related my diet and losing 20lbs in 3 wks? If so, when will it stop?
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
HI
Thank for choosing HCM
It is not because of the diet, but is definitely a side effects of treatment you have taken for reducing your weight, hCG ( Human chorionic Gonadotropin) hormone, this agent has got very very little role in reducing the weight with no scientific evedance, even the meta-analysis gave no satisfactory results,, thinning of your hair is only because of this therapy, now you have to wait until the effect of this drug subsides, have high protein diet till then, Have nice day.( All the hormones in human body has got its own role, that never be manipulated )
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor